Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 23, NWS Fort Worth, TX

May 8, 2019Leon County, Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 8, 2019, 1:44 PM CDT for Leon County, Robertson County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2019, 1:44 PM CDT (18:44 UTC)
Expired
May 8, 2019, 2:09 PM CDT
In force
25 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Leon County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 116 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-555 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
882 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

942 
WFUS54 KFWD 081844
TORFWD
TXC289-395-081930-
/O.NEW.KFWD.TO.W.0023.190508T1844Z-190508T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
144 PM CDT Wed May 8 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  East central Robertson County in central Texas...
  Southwestern Leon County in central Texas...

* Until 230 PM CDT.
    
* At 144 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Franklin, or 13 miles northeast of Hearne, moving
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Franklin and Leona. 

This includes Interstate 45 between mile markers 152 and 158.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3108 9649 3118 9597 3109 9596 3107 9602
      3107 9605 3100 9617 3098 9623 3091 9635
      3090 9647
TIME...MOT...LOC 1844Z 256DEG 38KT 3100 9641 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hernandez
2 follow-up statements
278 
WWUS54 KFWD 081905
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
205 PM CDT Wed May 8 2019

TXC395-081914-
/O.CAN.KFWD.TO.W.0023.000000T0000Z-190508T1930Z/
Robertson TX-
205 PM CDT Wed May 8 2019

...THE TORNADO WARNING FOR EAST CENTRAL ROBERTSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.

LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
      3112 9628 3118 9597 3109 9596 3109 9598
      3107 9602 3107 9605 3100 9617 3097 9624
TIME...MOT...LOC 1904Z 256DEG 38KT 3105 9616 

$$

TXC289-081930-
/O.CON.KFWD.TO.W.0023.000000T0000Z-190508T1930Z/
Leon TX-
205 PM CDT Wed May 8 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LEON COUNTY...
    
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles northwest of Madisonville, moving east at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Leona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
      3112 9628 3118 9597 3109 9596 3109 9598
      3107 9602 3107 9605 3100 9617 3097 9624
TIME...MOT...LOC 1904Z 256DEG 38KT 3105 9616 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hernandez
741 
WWUS54 KFWD 081909
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
209 PM CDT Wed May 8 2019

TXC289-081918-
/O.CAN.KFWD.TO.W.0023.000000T0000Z-190508T1930Z/
Leon TX-
209 PM CDT Wed May 8 2019

...THE TORNADO WARNING FOR SOUTHWESTERN LEON COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.

LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
      3112 9628 3118 9597 3109 9596 3109 9598
      3107 9602 3107 9605 3100 9617 3097 9624
TIME...MOT...LOC 1907Z 256DEG 38KT 3106 9610 

$$

Hernandez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 1:19 PM CDT, 25 minutes earlier.

Area forecast discussion, May 8, 1:19 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
119 PM CDT Wed May 8 2019

.AVIATION...
/18Z TAFs/

Winds became easterly and with gusts up to 30 knots just behind
the back edge of the line of thunderstorms. KAFW and KFTW have
since become variable, and this trend is expected to continue at
KDFW, KDAL, and KGKY as the system continues to track eastward.
Winds should slowly shift to southerly or southeasterly by the
late afternoon hours. The blanket of cloud cover associated with
the storm system will continue to move east this afternoon with
VFR prevailing and maybe a few low clouds.

Abundant moisture will remain in the lower levels of the
atmosphere, and high res guidance is in agreement on stratus
returning by 08-09Z at ACT and 11-12Z at the Metroplex sites.
There is a possibility for IFR ceilings, but at this time
only prevailed MVFR ceilings with a mention of scattered IFR
ceilings. Some guidance has hinted some scattered showers
developing north and west of the Metroplex TAF sites Thursday
morning, but confidence is too low to mention with this issuance.
We'll continue to monitor guidance and adjust as needed in
subsequent TAF issuances. A cold front is expected to slide across
the Metroplex sites by mid morning and by early afternoon at ACT.
VFR should prevail by the early afternoon hours across the TAF
sites.

Garcia

&&

.MESOSCALE UPDATE... /Issued 1008 AM CDT Wed May 8 2019/
A moist and unstable airmass remains in place south of an outflow
boundary currently extending along a line from Athens to Hillsboro
to Goldthwaite. A line of thunderstorms propagating eastward
along and south of this boundary will continue to have the
potential to produce damaging wind gusts and large hail.
Will need to monitor the position of the warm sector, as a
northward shift would extend the severe storm potential a little
farther north, but at this time it looks like ongoing convection
along the I-20 corridor will likely keep the surface boundary near
its current position through early afternoon. In addition to the
hail and wind threat, 0-1 KM storm-relative helicity values
between 150 and 200 m^2/s^2 when combined with surface-based CAPE
around 2000 J/KG indicates that at least a low-end tornado threat
will exist, which would likely be of the QLCS variety along the
ongoing squall line if one were to occur.

North of the outflow, the primary concern will be localized flash
flooding due to west-east training of thunderstorms. Occasional
rainfall rates around 2 inches per hour can be expected along and
north of the surface boundary, putting the near-term threat for
additional flooding immediately south of the I-20 corridor. These
storms will continue to shift east with time, extending the heavy
rain threat eastward from Johnson and Ellis Counties to Kaufman,
Henderson and Van Zandt Counties between now and early afternoon.

As far as the rest of the forecast, POPs have been adjusted and
the high temperature forecast has been lowered based on recent
trends.

30/Bishop

&&

.SHORT TERM... /Issued 239 AM CDT Wed May 8 2019/
/Today and Tonight/

A quasi linear convective system (QLCS), currently forming just
off the Caprock, will move east across the region today, bringing
a potential for damaging winds, hail and even a brief tornado or
two. Periods of heavy rainfall will also be likely which may
result in localized flooding. However, the progressive nature of
the line should keep the threat of widespread flash flooding
relatively low. The convective allowing models are falling into
fairly close agreement with regards to timing and placement of the
main line with storms reaching the western zones before sunrise,
the I-35 corridor between 8 AM and 10 AM, and the eastern zones
late morning through early afternoon. A few strong to severe
storms will also affect the western zones prior to the arrival of
the main line with damaging winds the primary hazard. These
leading storms should weaken as they reach the US 281 corridor
when they encounter stronger convective inhibition. Once the main
line of storms moves through, clouds should begin to decrease from
west to east, allowing temperatures to warm into the upper 70s
and lower 80s. The only exception will be the eastern zones where
a later arrival of storms and extensive cloud cover will keep high
temperatures in the middle 70s.

Storm chances will linger this evening, mainly in the east. The
remainder of the forecast area will likely remain dry through the
overnight hours until a cold front arrives across the northwest
zones in the predawn hours Thursday. Overnight temperatures will
range from the middle 50s across the northwest to the lower 70s in
the southeast zones.

.LONG TERM...
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.LONG TERM... /Issued 1008 AM CDT Wed May 8 2019/
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.LONG TERM... /Issued 728 AM CDT Wed May 8 2019/
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.LONG TERM... /Issued 239 AM CDT Wed May 8 2019/
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    76  67  77  53  67 / 100  20   5  10  30
Waco                76  70  79  53  65 /  80  20  10  50  60
Paris               75  67  77  52  68 /  90  60  20  10  30
Denton              76  64  73  50  67 / 100  10   5  10  20
McKinney            75  66  76  52  67 /  90  30   5  10  30
Dallas              76  67  78  54  68 /  90  20   5  20  30
Terrell             75  68  80  54  67 /  90  40  10  30  50
Corsicana           75  71  80  54  66 /  80  50  10  50  60
Temple              77  70  81  54  65 /  80  20  20  60  60
Mineral Wells       79  61  72  48  66 / 100   5   5  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

22/30
Hazardous weather outlook, May 8, 3:41 AM CDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
341 AM CDT Wed May 8 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090845-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
341 AM CDT Wed May 8 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A line of thunderstorms will move across the region today, bringing a
chance for damaging winds, large hail and heavy rainfall along with
localized flooding. A tornado or two cannot be ruled out. Storms
will affect locations generally west of the I-35 corridor this
morning and the remainder of the region this afternoon and early
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Scattered to numerous thunderstorms are expected Thursday through
Saturday as well as Monday and Tuesday of next week. Localized
flooding will be the main hazard, although a few storms could
produce small hail.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested generally west of the I-35
corridor this morning and east of I-35 this afternoon.

In the hours before

Local storm report, May 8, 9:44 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT WED MAY 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
05/08/2019                   TARRANT            TX   EMERGENCY MNGR

            CITY OF FORT WORTH EMERGENCY MANAGEMENT REPORTING
            MULTIPLE HIGH-WATER RESCUES IN SOUTHWEST FORT WORTH.
Local storm report, May 8, 11:21 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT WED MAY 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLASH FLOOD      1 SE KAUFMAN            32.57N  96.31W
05/08/2019                   KAUFMAN            TX   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS CLOSED ACROSS THE COUNTY. THE
            INTERSECTION OF TX 34 AND US 175 IN KAUFMAN IS CLOSED DUE
            TO WATER.
Special weather statement, May 8, 12:25 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1225 PM CDT Wed May 8 2019

TXZ158-160-174-081800-
Falls TX-Milam TX-Bell TX-
1225 PM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILAM...SOUTHEASTERN
BELL AND SOUTHWESTERN FALLS COUNTIES UNTIL 100 PM CDT...

At 1224 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Rogers, or 10 miles southeast of Temple, moving east
at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rosebud, Rogers and Buckholts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central Texas.

LAT...LON 3116 9729 3118 9692 3090 9690 3089 9707
      3089 9708 3088 9727
TIME...MOT...LOC 1724Z 266DEG 17KT 3103 9720

JLDunn
Special weather statement, May 8, 12:36 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1236 PM CDT Wed May 8 2019

TXZ122-135-081800-
Van Zandt TX-Henderson TX-
1236 PM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES UNTIL 100 PM CDT...

At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edom, or 17 miles southeast of Canton, moving northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Chandler, Brownsboro and Edom.

LAT...LON 3229 9545 3229 9572 3248 9572 3250 9560
      3248 9560 3241 9551 3239 9550 3237 9547
      3237 9546 3234 9545 3233 9546
TIME...MOT...LOC 1736Z 240DEG 32KT 3242 9561

JLDunn
Special weather statement, May 8, 12:56 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1256 PM CDT Wed May 8 2019

TXZ174-081830-
Milam TX-
1256 PM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILAM COUNTY UNTIL 130
PM CDT...

At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thorndale, or 12 miles southwest of Rockdale, moving northeast at 40
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rockdale, Thorndale and Milano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central Texas.

LAT...LON 3065 9723 3084 9680 3068 9671 3046 9716
TIME...MOT...LOC 1755Z 239DEG 36KT 3054 9716

Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 1:03 AM CDTSpecial Weather StatementFWDEastland, Stephens, Young57 min
May 8, 2:01 AM CDTSpecial Weather StatementFWDJack44 min
May 8, 2:18 AM CDTSpecial Weather StatementFWDStephens57 min
May 8, 2:29 AM CDTAreal Flood AdvisoryFWDStephens3 hr
May 8, 2:40 AM CDTSpecial Weather StatementFWDJack, Parker, Wise50 min
May 8, 2:51 AM CDTSpecial Weather StatementFWDPalo Pinto24 min
May 8, 3:14 AM CDTAreal Flood AdvisoryFWDPalo Pinto3 hr
May 8, 3:56 AM CDTSpecial Weather StatementFWDLampasas64 min
May 8, 4:35 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas40 min
May 8, 7:39 AM CDTSpecial Weather StatementFWDHill36 min
May 8, 8:20 AM CDTRiver Flood WarningFWDDallas21 days
May 8, 8:20 AM CDTRiver Flood WarningFWDDallas28 hr
May 8, 8:20 AM CDTRiver Flood WarningFWDDenton45 hr
May 8, 8:22 AM CDTRiver Flood WarningFWDHunt48 hr
May 8, 8:22 AM CDTRiver Flood WarningFWDHunt, Rockwall36 hr
May 8, 8:43 AM CDTRiver Flood WarningFWDLeon, Robertson7 days
May 8, 9:03 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
May 8, 9:05 AM CDTSevere Thunderstorm WarningFWDMills55 min
May 8, 9:54 AM CDTAreal Flood AdvisoryFWDBosque, Erath, Hamilton, Hill, Johnson, Somervell3 hr
May 8, 10:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills60 min
May 8, 10:25 AM CDTAreal Flood AdvisoryFWDEllis, Kaufman3 hr
May 8, 11:14 AM CDTSevere Thunderstorm WarningFWDBell, Coryell61 min
May 8, 11:22 AM CDTFlash Flood WarningFWDKaufman3 hr
May 8, 11:38 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
May 8, 12:01 PM CDTAreal Flood AdvisoryFWDHenderson, Rains, Van Zandt3 hr
May 8, 12:25 PM CDTSpecial Weather StatementFWDMilam35 min
May 8, 12:36 PM CDTSpecial Weather StatementFWDSmith24 min
May 8, 12:50 PM CDTRiver Flood WarningFWDDallas, Tarrant39 hr
May 8, 12:56 PM CDTSpecial Weather StatementFWDMilam34 min
May 8, 1:03 PM CDTSevere Thunderstorm WarningFWDMilam27 min
May 8, 1:07 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson53 min
May 8, 1:12 PM CDTTornado WarningFWDMilam, Robertson33 min
May 8, 2:13 PM CDTSpecial Weather StatementFWDLeon47 min
May 8, 3:14 PM CDTRiver Flood WarningFWDNavarro6 days
May 8, 3:14 PM CDTRiver Flood WarningFWDEllis, Kaufman59 hr
May 8, 3:22 PM CDTRiver Flood WarningFWDYoung4 days
May 8, 3:57 PM CDTRiver Flood WarningFWDLimestone43 hr
May 8, 5:38 PM CDTRiver Flood WarningFWDBosque17 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.